Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2024 | 2023 | 2022 | 2021
Number of items: 16.

2024

Xie, Xinheng and Wu, Yue and Ni, Hao and He, Cuiyu (2024) NODE-ImgNet : a PDE-informed effective and robust model for image denoising. Pattern Recognition, 148. 110176. ISSN 0031-3203

Przybyłowicz, Paweł and Wu, Yue and Xie, Xinheng (2024) On approximation of solutions of stochastic delay differential equations via randomized Euler scheme. Applied Numerical Mathematics, 197. pp. 143-163. ISSN 0168-9274

Difonzo, Fabio V. and Przybyłowicz, Paweł and Wu, Yue and Xie, Xinheng (2024) A randomized Runge-Kutta method for time-irregular delay differential equations. Other. arXiv.org, Ithaca, NY.

Difonzo, Fabio and Przybyłowicz, Paweł and Wu, Yue (2024) Existence, uniqueness and approximation of solutions to Carathéodory delay differential equations. Journal of Computational and Applied Mathematics, 436. 115411. ISSN 0377-0427

2023

Ibraheem, Rasheed and Wu, Yue and Lyons, Terry and dos Reis, Goncalo (2023) Early prediction of Lithium-ion cell degradation trajectories using signatures of voltage curves up to 4-minute sub-sampling rates. Applied Energy, 352. 121974. ISSN 0306-2619

Przybyłowicz, Paweł and Wu, Yue and Xie, Xinheng (2023) On approximation of solutions of stochastic delay differential equations via randomized Euler scheme. Other. arXiv.org, Ithaca, New York.

Xie, Xinheng and Wu, Yue and Ni, Hao and He, Cuiyu (2023) NODE-ImgNet : a PDE-informed effective and robust model for image denoising. Other. arXiv.org, Ithaca, New York.

Wu, Yue and Yuan, Chenggui (2023) The Galerkin analysis for the random periodic solution of semilinear stochastic evolution equations. Journal of Theoretical Probability, 36 (1). pp. 1-27. 2. ISSN 0894-9840

Liu, Wei and Mao, Xuerong and Wu, Yue (2023) The backward Euler-Maruyama method for invariant measures of stochastic differential equations with super-linear coefficients. Applied Numerical Mathematics, 184. pp. 137-150. ISSN 0168-9274

2022

Wu, Yue and Goodwin, Guy M. and Lyons, Terry and Saunders, Kate E. A. (2022) Identifying psychiatric diagnosis from missing mood data through the use of log-signature features. PLOS One, 17 (11). e0276821. ISSN 1932-6203

Oliva, Paul Valsecchi and Wu, Yue and He, Cuiyu and Ni, Hao (2022) Towards fast weak adversarial training to solve high dimensional parabolic partial differential equations using XNODE-WAN. Journal of Computational Physics, 463. 111233. ISSN 0021-9991

Liu, Wei and Mao, Xuerong and Wu, Yue (2022) The backward Euler-Maruyama method for invariant measures of stochastic differential equations with super-linear coefficients. Other. arXiv.org, Ithaca, New York.

Moore, Paul and Iliant, Theodor-Mihai and Ion, Filip-Alexandru and Wu, Yue and Lyons, Terry; (2022) Path signatures for non-intrusive load monitoring. In: ICASSP 2022 - 2022 IEEE International Conference on Acoustics, Speech and Signal Processing (ICASSP). ICASSP 2022 - 2022 IEEE International Conference on Acoustics, Speech and Signal Processing (ICASSP) . IEEE, SGP, pp. 3808-3812. ISBN 9781665405409

Wu, Yue (2022) Backward Euler–Maruyama method for the random periodic solution of a stochastic differential equation with a monotone drift. Journal of Theoretical Probability, 36 (1). pp. 605-622. ISSN 0894-9840

Bao, Jianhai and Wu, Yue (2022) Random periodic solutions for stochastic differential equations with non-uniform dissipativity. Other. arXiv.org, Ithaca, N.Y..

2021

Wu, Yue and Yuan, Chenggui (2021) The Galerkin analysis for the random periodic solution of semilinear stochastic evolution equations. Other. arXiv.org, Ithaca, New York.

This list was generated on Sun Mar 3 18:07:05 2024 GMT.